# SDR KCB2005F00000

- Difficulty date: September 29, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N998CK
- Make and model: Amd FALCON20
- Aircraft serial: 98
- Engine: Ge CF7002D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D
- Part serial: 304428
- Condition: Flamed Out
- Location: Right
- Part time: 12,747 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FLAMED OUT DUE TO TURBULANCE.  ENGINE WAS RESTARTED AND CONTINUED TO ORIGINAL DESTINATION.  CAPTAIN CONTACTED MAINTENANCE DEPARTMENT.  ENGINE WAS INSPECTED IAW OPS MANUAL WITH NO DEFECTS NOTED.  THE FLIGHT WAS CONTINUED WITH NO OTHER ABNORMAL ENGINE OPERATION.  (K)
